# SDR 6019307142005

- Difficulty date: July 14, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N249FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60193
- Aircraft time: 4,503 hours, 3,171 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR SELECTED UP, GEAR STAYED DOWN WITH TWO UNSAFE MAIN LIGHTS AND THREE GREEN LIGHTS INDICATION.  AIRCRAFT DIVERTED TO RSW FOR MAINTENANCE.  MAINTENANCE TROUBLESHOOTING FOUND THE RIGHT GEAR DOOR DOWN AND LOCKED SWITCHES HARD FAILED.  REPLACED SWITCHES AND RIGGED.  GEAR SWINGS PERFORMED WITH NO DEFECTS NOTED.
